Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 28205, 9 pages
http://dx.doi.org/10.1155/2007/28205
Research Article

λ-Rearrangements Characterization of Pringsheim Limit Points

Department of Mathematics and Statistics, University of North Florida, Building 14, Jacksonville 32224, FL, USA

Received 28 December 2006; Accepted 19 March 2007

Academic Editor: Linda R. Sons

Copyright © 2007 Richard F. Patterson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agnew, “Summability of subsequences,” Bulletin of the American Mathematical Society, vol. 50, pp. 596–598, 1944. View at Zentralblatt MATH · View at MathSciNet
  2. J. A. Fridy, “Summability of rearrangements of sequences,” Mathematische Zeitschrift, vol. 143, no. 2, pp. 187–192, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. A. Keagy, “Summability of subsequences and rearrangements of sequences,” Proceedings of the American Mathematical Society, vol. 72, no. 3, pp. 492–496, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Pringsheim, “Zur theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. M. Robison, “Divergent double sequences and series,” Transactions of the American Mathematical Society, vol. 28, no. 1, pp. 50–73, 1926. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. J. Hamilton, “Transformations of multiple sequences,” Duke Mathematical Journal, vol. 2, no. 1, pp. 29–60, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. F. Patterson, “Analogues of some fundamental theorems of summability theory,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 1, pp. 1–9, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. F. Patterson, “Characterization for the limit points of stretched double sequences,” Demonstratio Mathematica, vol. 35, no. 1, pp. 103–109, 2002. View at Zentralblatt MATH · View at MathSciNet
  9. R. F. Patterson and B. E. Rhoades, “Summability of λ-rearrangements for double sequences,” Analysis, vol. 24, no. 3, pp. 213–225, 2004. View at Zentralblatt MATH · View at MathSciNet
  10. C. N. Moore, “Summable Series and Convergence Factors,” Dover, New York, NY, USA, 1966. View at Zentralblatt MATH · View at MathSciNet